Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's response-shrinknohelp Lou Pilder

Posted by Sheilac on September 30, 2014, at 6:40:28

In reply to Lou's response-shrinknohelp Sheilac, posted by Lou Pilder on September 30, 2014, at 6:27:03

I don't feel mentally imparted or suicidal. I just know my body and it is super shaky and hypomanic.

My thinking (as well as my pharmacist) is that maybe I'm getting hypomania from the combo of Geodon & Elavil.

I'm just saying I think I need to taper the Geodon and take a mood stabilizer.

Not sure which one would help the fastest at this point. Depakote or Trileptal.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071648.html